# SDR C2XA06CL064

- Difficulty date: June 28, 2006
- Submitted: June 29, 2006
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145LR
- Aircraft serial: 145078
- Aircraft time: 18,568 hours, 13,701 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal Block
- Condition: Melted
- Location: Windshield
- Part time: 3,196 hours, 2,554 cycles
- Component: Windshield, Sierracin
- Component part number: 163500111
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 3094 THE CREW REPORTED THE CAPTAINS WINDSHIELD EMITTED A SMALL AMOUNT OF SMOKE WHEN THE HEAT WAS TURNED ON.  MAINTENANCE INSPECTED AND FOUND THE -P- TERMINAL BLOCK MELTED.  THE WINDSHIELD WAS REPLACED AND OPERATIONAL CHECKS WERE GOOD.
